# SDR CA190802004

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 67,624 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: APR06500
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FLIGHT CREW`S WALK AROUND, THE PILOT NOTICED A SERIES OF CRACKS GOING ALL AROUND THE TIRES CLOSE TO THE RIM (ONLY ON THE INSIDE WALLS OF BOTH TIRES). BOTH WHEELS WERE CHANGED. AIRCRAFT BACK TO SERVICE (TC# 20190802004)
